Doctors Lounge - Pharmacy AnswersBack to Pharmacy Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 9/5/2017.
Forum Name: Pharmacy & Drug Topics
|manchbat - Wed Nov 10, 2004 4:10 pm||
on monday, i had an umbilical hernia operation. they prescribed me percocet 325 mg every 4 hours.
i am bi polar and recieve from another doctor who i also can't get to call me back, gabitral and restoril, 30 mg at bedtime. well, no one gave me instructions for whether or not i can mix these drugs, so to be safe, i have only been taking the pain meds, but i haven't slept in 2 days without the restoril. :!: i'm exhausted and have left numerous messages since yesterday for my doctor, but he never has called me back since yesterday.
my question is this. can i take my restoril along with the percocet? without the percocet, my pain is about a 9 1/2. without the restoril, i haven't slept since monday. help! firstname.lastname@example.org thank you.
|Dr. Tamer Fouad - Thu Nov 11, 2004 11:08 am||
Temazepam (Restoril) is a benzodiazipine it can potentiate the CNS depressant effect of narcotic analgesics such as percocet. If the two were to be taken together you would have to do that under your doctor's supervision.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.